# SDR ASAA2014063008402

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,074 hours, 7,868 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Indication
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT, AT SHUT DOWN INDICATED DIM.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE SPAR VALVE TEST IAW AMM 28-00-00-040-814. VALVE OPS NORMALLY ALL TESTS PASSED.  NO HISTORY 90 DAYS.
